MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 HP MBT CEM PUNCH SZ 4-7; KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET

DEPUY ORTHOPAEDICS INC US 1818910 HP MBT CEM PUNCH SZ 4-7; KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET
Catalog Number 950502018
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Customer collected defective instruments: the instrument´s locking mechanism is worn.The punches don´t fit properly any longer.No surgery prolongation reported, no adverse consequences for patient reported, no part remaining in patient body.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HP MBT CEM PUNCH SZ 4-7
Common Device Name
KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7372769
Report Number1818910-2018-56106
Device Sequence Number2311815
Product Code LRY
UDI-Device Identifier10603295227380
UDI-Public10603295227380
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502018
Device Lot NumberB0911
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2018
Initial Date Received by Manufacturer 03/05/2018
Supplement Date Received by Manufacturer04/04/2018
09/05/2018
Initial Report FDA Received Date03/27/2018
Supplement Report FDA Received Date04/16/2018
09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1